# SDR CHQA200700023

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7356
- Aircraft time: 15,580 hours, 13,325 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3338 - CLE-PVD - AFTER TAKEOFF, RECEIVED 'GEAR DISAGREE' AND 'STEERING INOP' MASTER CAUTION MESSAGES.  AFTER CLIMB-OUT AT 5000 FT, RAN QRH AND DETERMINED THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  SELECTED GEAR LEVER TO DOWN POSITION.  DECLARED AN EMERGENCY WITH ATC.  LANDED WITHOUT INCIDENT.  MAINTENANCE FERRIED TO SDF.  FOUND NOSE STRUT NOT EXTENDING AND NOT SERVICED WITH NITROGEN.  SERVICED STRUT AND PERFORMED GEAR SWINGS.  OPS CHECK GOOD.
